# SDR AALA202407293445

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,705 hours, 33,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A9057
- Condition: Deformed
- Location: Zone 800
- Part time: 43,217 hours, 26,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION ESCAPE SLIDE PACK ASSEMBLY IN PASSENGER CREW DOOR 831 (THIS NR IS FOR TRACKING PURPOSE ONLY). SLIDE, ESCAPE F OFF 26-2561-9-0007 9057 ON 26-2561-9-0007 8315.
